# SDR DXTA200500910

- Difficulty date: August 20, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 6,366 hours, 4,126 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overtemp
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

LEFT PACK TEMP 120 DEGREES AND RISING UNCONTROLLABLE BOTH MANUAL OR AUTO FOLLOWED BY BLUE SMOKE IN THE COCKPIT COMING FROM AIR VENTS.  ITEM IS UNDER INVESTIGATION.
